# SDR UPS08851925

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Attach Fitting
- Part number: 5644420507
- Part serial: AL320E
- Condition: Cracked
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT ELEV OUTBOARD TAB INBOARD ATTACH FITTING CRACKED.  A/C OOS.  REMOVED AND REPLACED LT ELEVATOR ASSY PER AMM 27-30-01-4.
